Author(s): Ranjith Kumar G, Lakshmi Narayan K, Ravindra Reddy B

Email(s): ranjithreddy1982@gmail.com

DOI: 10.5958/0974-360X.2016.00399.1   

Address: Ranjith Kumar G1*, Lakshmi Narayan K2, Ravindra Reddy B3
1Department of Mathematics, ANURAG Group of Institutions. Hyderabad
2Department of Mathematics, VIGNAN Institute of Tech. & Sci., Hyderabad
3Department of Mathematics, JNTUH College of Engg., Jagityal, Karimnagar
*Corresponding Author

Published In:   Volume - 9,      Issue - 11,     Year - 2016


ABSTRACT:
This paper contemplates an SIR epidemic model with non-monotone saturated incidence rate for both deterministic and stochastic models. The stability of disease-free and endemic equilibrium points of the deterministic model have been dealt with first. As far as the stochastic version goes, the global stability of endemic equilibrium is proved under suitable conditions on the strength of the intensity of the white noise perturbation. Furthermore, we find some numerical examples that attest to the analytical findings.


Cite this article:
Ranjith Kumar G, Lakshmi Narayan K, Ravindra Reddy B. Mathematical Study of an Sir Epidemic Model with Nonmonotone Saturated Incidence Rate and White Noise. Research J. Pharm. and Tech 2016; 9(11): 1945-1950. doi: 10.5958/0974-360X.2016.00399.1


Recomonded Articles:

Author(s): Ranjith Kumar G, Lakshmi Narayan K, Ravindra Reddy B

DOI: 10.5958/0974-360X.2016.00399.1         Access: Open Access Read More

Author(s): K. Shiva Reddy, C.V. Pavan Kumar, M. N. Srinivas, M. A. S. Srinivas

DOI: 10.5958/0974-360X.2016.00388.7         Access: Open Access Read More

Research Journal of Pharmacy and Technology (RJPT) is an international, peer-reviewed, multidisciplinary journal.... Read more >>>

RNI: CHHENG00387/33/1/2008-TC                     
DOI: 10.5958/0974-360X 

0.38
2018CiteScore
 
56th percentile
Powered by  Scopus


SCImago Journal & Country Rank


Recent Articles




Tags